Open Journal of Statistics

Vol.2 No.2(2012), Paper ID 18585, 10 pages



A Universal Selection Method in Linear Regression Models


Eckhard Liebscher


Department of Computer Science and Communication Systems, Merseburg University of Applied Sciences,Merseburg, Germany


Copyright © 2012 Eckhard Liebscher et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

E. Liebscher, "A Universal Selection Method in Linear Regression Models," Open Journal of Statistics, Vol. 2 No. 2, 2012, pp. 153-162. doi: 10.4236/ojs.2012.22017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.